MathSciNet Relay Station
MathSciNet bibliographic data
MR567982 (81f:60041) 60F10 (41A60 62E20)
Fu, J. C.; Wong, R. An asymptotic expansion of a beta-type integral and its application to probabilities of large deviations. Proc. Amer. Math. Soc. 79 (1980), no. 3, 410–414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement